2019
Том 71
№ 1

All Issues

Slepenchuk K. M.

Articles: 7
Article (Ukrainian)

Solution of a Cauchy problem for a singularly perturbed system

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 715-718

Article (Ukrainian)

An analog of Hahn's theorem for infinite products

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 5. - pp. 662-665

Article (Ukrainian)

A Tauberian theorem for the summation of double series by Borel's method

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 779-801

Article (Ukrainian)

Invertibility conditions in the theory of absolute summability of double series

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 2. - pp. 189 - 194

Article (Ukrainian)

Reversibility conditions in the theory of summability of double series

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 830–835

Article (Ukrainian)

Absolute summability of double series by matrix methods and theorems of Tauberian type for these methods

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 102–107

Brief Communications (Russian)

Theorems of the Tauber type for summation of double series by Holder's methods

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 123-126